2 sonucu aktar:
Yazar [ Başlık(Desc)] Tür Yıl
Süzgeçler: First Letter Of Title: M and Yazar is Demange, Marc  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Demange, M., T. Ekim, and B. Ries, "On the minimum and maximum selective graph coloring problems in some graph classes", Discrete Applied Mathematics, vol. 204, pp. 77–89, 2016.
Demange, M., and T. Ekim, "Minimum maximal matching is NP-hard in regular bipartite graphs", Theory and Applications of Models of Computation: Springer, pp. 364–374, 2008.